# SDR CA101214008

- Difficulty date: December 14, 2010
- Submitted: March 15, 2011
- Operation: General aviation
- Engine: Cont IO360G
- System (JASC): 6110 · Propeller Assembly
- Part: Piston Rod
- Part number: D5170
- Condition: Mismanufactured
- Location: Propeller
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) PISTON ROD PURCHASE (NEW) AND RECEIVED - VISUALLY ACCEPTABLE.  PISTON ROD MACHINED INCORRECTLY FROM MCCAULEY - WHEN TRYING TO INSTALL BETA TUBE THREW THE PISTON ROD IT WILL NOT ALLOW THE TUBE ALL THE WAY IN. THE PISTON ROD INSIDE DIAMETER IS TOO SMALL AND DOES NOT ALLOW THE INSTALLATION OF THE BETA ROD.  WE CHECKED OUR (NEW) INVENTORY AND FAILED A SECOND ROD WITH THE SAME ISSUES. (TC# 20101214008)
